Nguyễn Minh Trí


GS. TSKH. NCVCC

Phòng Giải tích toán học
Hướng nghiên cứu: Phương trình đạo hàm riêng; Cơ học chất lỏng.


Liên hệ
Phòng làm việc: 510, Nhà A6
Điện thoại: +84 (024 38361121/ 510
Email: triminh AT math.ac.vn

Nơi sinh: Hà Nội

Lý lịch khoa học

  • Đại học: 1986, Đại học Tổng hợp Matxcơva, Nga (Liên Xô cũ)
  • Tiến sĩ: 1990, Đại học Tổng hợp Matxcơva, Nga (Liên Xô cũ)
  • Tiến sĩ khoa học: 2009, Đại học Tổng hợp Matxcơva, Nga
  • Phó giáo sư: 2003
  • Giáo sư: 2015

Chuyên ngành: Phương trình vi phân

Các lĩnh vực quan tâm: Phương trình đạo hàm riêng; Giải tích điều hòa; Hàm nhiều biến phức; Phép tính biến phân; Cơ học chất lỏng.

DANH SÁCH CÔNG TRÌNH

Danh sách trong Mathscinet

Danh sách gần đây
1Duong Trong Luyen, Nguyễn Minh Trí, Existence of infinitely many solutions for semilinear degenerate Schrödinger equations, Journal of Mathematical Analysis and Applications 461 (2018), 1271-1286, SCI(-E); Scopus.
2Đào Quang Khải, Nguyễn Minh Trí, Well-posedness for the Navier–Stokes equations with data in homogeneous Sobolev–Lorentz spaces, Nonlinear Analysis, 149 (2017), 130-145.
3Duong Trong Luyen, Nguyễn Minh Trí, Large-time behavior of solutions to degenerate damped hyperbolic equations, Siberian Mathematical Journal, 57 (2016), 632–649.
4Duong Trong Luyen, Nguyễn Minh Trí, Global attractor of the Cauchy problem for a semilinear degenerate damped hyperbolic equation involving the Grushin operator, Annales Polonici Mathematici, 117(2016), 141-161.
5Đào Quang Khải, Nguyễn Minh Trí, On the Initial Value Problem for the Navier-Stokes Equations with the Initial Datum in Critical Sobolev and Besov Spaces, Journal of Mathematical Sciences University of Tokyo, 23(2016), 499-528.
6Đào Quang Khải, Nguyễn Minh Trí, Well-posedness for the Navier–Stokes equations with datum in Sobolev–Fourier–Lorentz spaces, Journal of Mathematical Analysis and Applications, 437 (2016), 754–781.
7Đào Quang Khải, Nguyễn Minh Trí, On the Hausdorff dimension of the singular set in time for weak solutions to the nonstationary Navier-Stokes equations on torus, Vietnam Journal of Mathematics, 43 (2015), 283-295.
8Duong Trong Luyen, Nguyễn Minh Trí, Existence of solutions to boundary-value problems for semilinear Δγ differential equations, Mathematical Notes, 97(2015), 73-84.
9Đào Quang Khải, Nguyễn Minh Trí, Solutions in mixed-norm Sobolev–Lorentz spaces to the initial value problem for the Navier–Stokes equations, J. Math. Anal. Appl. 417 (2014) 819-833.
10Nguyễn Minh Trí, Long time behavior of solutions to semilinear parabolic equations involving strongly degenerate elliptic differential operators, Nonlinear Differential Equation 20 (2013),1213-1224.
11Đào Quang Khải, Nguyễn Minh Trí, On general axisymmetric explicit solutions for the Navier-Stokes equations,  International Journal of Evolution Equations,  6 (2103), 325 - 336.
12Nguyễn Minh Trí, D. T. Luyen, On boundary value problem for semilinear degenerate elliptic differential equations,  AIP Conference Proceedings, DOI 10. 1063/1. 4724 110, 1 -- 6.
13Nguyễn Minh Trí, P. T. Thuy, Nontrivial solutions to boundary value problems for semilinear strongly degenerate elliptic differential equations,  Nonlinear Differ. Equ. Appl., 19 (2012), 279 -- 300.
14Nguyễn Minh Trí, T. T. Khanh, On the analyticity of solutions to semilinear differential equations degenerated on a submanifold, Journal of Differential equations, 249 (2010), 2440 -- 2475.
15Nguyễn Minh Trí, V. T. T. Hien, Fourier transform and smoothness of solutions of a class of semilinear degenerate elliptic equations with double characteristics, Russ. J. Math. Phys.,  17 (2010), 192 -- 206.
16Nguyễn Minh Trí, Recent results in the theory of semilinear elliptic degenerate differential equations,  Vietnam J. Math., 37 (2009), 387-397.
17Nguyễn Minh Trí, P. T. Thuy, The phenomenon of critical exponents of boundary value problem for semilinear degenerate elliptic differential equations, In: Qualitative Theory of Differential Equations and Applications, MESI Institute Publisher, Moscow 2009, 167 -- 171.
18Vo Thi Thu Hien, Nguyễn Minh Trí, Analyticity of solutions of semi-linear equations with double characteristics, J. Math. Anal. Appl., 337 (2008), 1249 - 1260.
19Nguyễn Minh Trí, Semilinear hypoelliptic differential operators with multiple characteristics, Trans. Amer. Math. Soc. 360 (2008), 3875 - 3907.
20Nguyễn Minh Trí, Pseudodifferential operators of second order with sign-changed characteristic form. In: Advances in deterministic and stochastic analysis, 3 - 13, World Sci. Publ., Hackensack, NJ, 2007.
21Nguyễn Minh Trí, On the Gevrey regularity of solutions of semilinear Kohn-Laplacian on the Heisenberg group. In: Abstract and applied analysis, 335 - 353, World Sci. Publishing, River Edge, NJ, 2004.
22Nguyễn Minh Trí, New argument for Gevrey regularity of solutions of nonlinear elliptic PDEs, Russ. J. Math. Phys. 10 (2003), 353 - 358.
23Nguyễn Minh Trí, N. T. C. Thuy, Some existence and nonexistence results for boundary value problems for semilinear elliptic degenerate operators. Russ. J. Math. Phys. 9 (2002), N0 3, 365 - 370.
24Nguyễn Minh Trí, Gevrey regularity of solutions of semilinear hypoelliptic equations on the plane. In: Microlocal analysis and related topics (Japanese) (Kyoto, 2001). Surikaisekikenkyusho Kokyuroku 1261 (2002), 140 - 149.
25Nguyễn Minh Trí, Some examples of nonhypoelliptic infinitely degenerate elliptic differential operators. Mat. Zametki 71 (2002), 567 - 580; English transl.: Math. Notes 71 (2002), N0 3-4, 517 - 529 (in Russian).
26Nguyễn Minh Trí, On the Gevrey regularity of solutions of a class of semilinear elliptic degenerate equations on the plane. J. Math. Sci. Univ. Tokyo 9 (2002), 217 - 255.
27Nguyễn Minh Trí, On local properties of some classes of infinitely degenerate elliptic differential operators, Rend. Sem. Mat. Univ. Politec. Torino 59 (2001), N0 4, 277 - 288.
28Luigi Rodino, Maria Mascarello, Nguyễn Minh Trí, Partial differential operators with multiple symplectic characteristics. In: Partial differential equations and spectral theory (Clausthal, 2000), 293 - 297, Oper. Theory Adv. Appl. 126, Birkhọuser, Basel, 2001.
29Nguyễn Minh Chương, Nguyễn Minh Trí, The integral wavelet transform in L^p(\mathbb R^n), Fract. Calc. Journal of Applied Analysis, 3 (2000), 133 - 140. 1(2000), 133 - 140.
30Nguyễn Minh Trí, On the analyticity and Gevrey regularity of solutions of semilinear partial differential equations with multiple characteristics. In: Microlocal analysis and PDE in the complex domain (Japanese) (Kyoto, 1998). Surikaisekikenkyusho Kokyuroku No. 1159 (2000), 62 - 73.
31Nguyễn Minh Trí, A note on neccesary conditions of hypoellipticity for some classes of differential operators with double characteristics. Kodai Math. J. 23 (2000), 281 - 297.
32Nguyễn Minh Trí, Non-smooth solutions for a class of infinitely degenerate elliptic differential operators. Vietnam J. Math. 28 (2000), No 2, 159 - 172.
33Nguyễn Minh Chương, Hà Tiến Ngoạn, Nguyễn Minh Trí, L. Q. Trung, Partial differential equations (in Vietnamese) – Phương trình đạo hàm riêng. NXB Giáo dục, Hà Nội, 2000, 331 trang.
34Nguyễn Minh Trí, On the Gevrey analyticity of solutions of semilinear perturbations of powers of the Mizohata operator. Rend. Sem. Mat. Univ. Politec. Torino 57 (1999), 37 - 57.
35Nguyễn Minh Trí, Remark on non-uniform fundamental solutions and non-smooth solutions of some classes of differential operators with double characteristics. J. Math. Sci. Univ. Tokyo 6 (1999), No 3, 437 - 452.
36Nguyễn Minh Trí, Critical Sobolev exponent for hypoelliptic operators. Acta Math. Vietnam. 23 (1998),  83 - 94.
37Nguyễn Minh Trí, On Grushin's equation. Mat. Zametki 63 (1998), 95 - 105.
38Marta Calanchi, Luigi Rodino, Nguyễn Minh Trí, Solutions of logarithmic type for elliptic and hypoelliptic equations. Ann. Univ. Ferrara Vol. XLI (1996), 111 - 127.
39Nguyễn Minh Chương, Nguyễn Minh Trí, Le Quang Trung, Theory of partial differential equations (in Vietnamese) – Lý thuyết các phương trình đạo hàm riêng. NXB Khoa học Kỹ thuật, Hà Nội, 1995, 288 trang
40Nguyen Minh Chuong, L. Q. Trung, Nguyễn Minh Trí, Theory of partial differential equations (in Vietnamese) – Lý thuyết các phương trình đạo hàm riêng. NXB Khoa học Kỹ thuật, Hà Nội, 1995, 288 trang.
41Nguyen Minh Chuong, L. Q. Trung, Nguyễn Minh Trí, Theory of partial differential equations (in Vietnamese) – Lý thuyết phương trình đạo hàm riêng. NXB Khoa học Kĩ thuật, Hanoi, 1994, 288 trang.
42Nguyễn Minh Trí, A bifurcation of multiple eigenvalues and eigenfunctions for boundary value problems in a domain with a small hole. J. Math. Sci. Univ. Tokyo 1 (1994), N0 3, 567 - 587.
43Nguyễn Minh Trí, On positive solusions of Emdem-Fayler equations in a cone-like domain. Differ. Uravn. 4 (1994), 659 - 664 (in Russian).
44Nguyễn Minh Trí, Yu. V. Egorov, On a class of maximally hypoelliptic operators with noninvolutive characteristics sets. Trudy Sem. Petrovsk. No. 17 (1994), 3 - 26, . Translated in J. Math. Sci. 75 (1995), N0 3, 1615 - 1630 (in Russian).
45Nguyễn Minh Trí, On the property of global hypoellipticity of a differential operator. Mat. Zametki 49 (1991), No 2, 147 - 149 (in Russian), translation in Math. Notes 49 (1991), 221–223..
46Nguyễn Minh Trí, On some classes of pseudo-differential hypoelliptic operators Ph. D. Thesis, Moscow State Lomonosov University, 1990 (in Russian).
47Nguyễn Minh Trí, Fourth order's hypoelliptic pseudodifferental operators with noninvolutive characteristics sets. Vestnik M. S. U., N. 2 (1990), 71 - 73 (in Russian).
48Nguyễn Minh Trí, Yu. V. Egorov, Maximally hypoelliptic operators with noninvolutive characteristics sets. Dok. Akad. Nauk. USSR. 314 (1990), No 5, 1059 - 1061 (in Russian).
49Nguyễn Minh Trí, On the global hypoellipticity of high order's differential operators. Differ. Uravn. 26 (1990), 687 - 692 (in Russian).
50Nguyễn Minh Trí, On the asymptotics of double eigenvalues and eigenfunctions for boundary value problems in a domain with a small hole. Vestnik M. S. U. 4 (1987), 17 - 21, (in Russian).
Tiền ấn phẩm
1IMH20151207, Đào Quang Khải, Nguyễn Minh Trí, The existence and space-time decay rates of strong solutions to Navier-Stokes Equations in weighed $L^\infty \left( {|x|^\gamma dx} \right) \cap L^\infty \left( {|x|^\beta dx} \right)$ spaces
2IMH20151206, Đào Quang Khải, Nguyễn Minh Trí, The existence and decay rates of strong solutions for Navier-Stokes Equations in Bessel-potential spaces